# SDR ASAA2023041142800

- Difficulty date: April 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 57,254 hours, 16,956 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROACH WARN AT 100' AGL... LEFT OF CENTER LINE. GROUNDED - YES. ACCOMPLISHED DFCS BITE PER FIM 22-11 TASK 801 NO CURRENT FAULTS NOTED. ACCOMPLISHED HGS BITE TEST PER SMM 34-36-00 HGS BITE TEST PASSED NO CURRENT FAULTS. PERFORMED ILS OPERATIONAL TEST PER B737-800 AMM 34-31-00-710-801 ILS OPS TEST PASSED. PERFORMED DFCS LAND VERIFIY TEST PER AMM 22-11-00/201 LAND VERIFY TEST PASSED. PERFORMED HGS SYSTEM TEST PER SMM 34-36-00 ALL TESTS PASSED. APPROACH SURVEY COMPLETED.
